Share this:
milliel
@milliel

Posts: 1
Joined: Sep 02, 2018

Help with Effexor Withdrawals

Posted by @milliel, Sat, Sep 1 9:21pm

Hello, I stopped taking Effexor 5 days ago. I had been taking 75mg for one year. I’m having very unpleasant night sweats and sleeplessness… not to mention anxiety, nausea, confusion, dizziness etc, but for now I want to try to improve sleep and the sweating. Any holistic tips? Thank you.

REPLY

I took Effexor for quite a while. You need to withdraw very slowly. My doctor was smart- she had me withdraw for a month. Ask your doctor what the protocol is or google it.

@merpreb

I took Effexor for quite a while. You need to withdraw very slowly. My doctor was smart- she had me withdraw for a month. Ask your doctor what the protocol is or google it.

Jump to this post

That's what my withdrawal schedule is — I'm down from 150 to 37.5 in 3 weeks and only one or two bad days so far…and I took Effexor for nearly 15 years.

@youngsally

That's what my withdrawal schedule is — I'm down from 150 to 37.5 in 3 weeks and only one or two bad days so far…and I took Effexor for nearly 15 years.

Jump to this post

Excellent. I think that we are all in such a hurry that we do more damage than is necessary when withdrawing from drugs and a lot of times doctors are lazy with their knowledge and advice

Hello @milliel,

I'm glad to see you've connected with @merpreb and @youngsally, who've shared some great insights (thank you!).

I also encourage you to go through this incredibly informative discussion on Connect, where you will meet many fellow members who've written about their experiences while trying to wean off Effexor:
Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) https://connect.mayoclinic.org/discussion/tips-on-minimising-withdrawal-symptoms-from-effexor-aka-venlafaxine/

Please login or register to post a reply.